On the number of zero-patterns of a sequence of polynomials

Rónyai, Lajos and Babai, L. and Ganapathy, MK (2001) On the number of zero-patterns of a sequence of polynomials. JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 14 (3). pp. 717-735.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2622

Update Item Update Item